# SDR AALA971077

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULGE IN BEAUTY STRIP SKIN AT STATION 1156 LONGERON 48 RIGHT.  REMOVED CORROSION AND INSTALLED DOUBLER PER SRM VOL 1 53-20-00.  (M)
